# SDR VNAA202412240079

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Component: Door, Cndair
- Component part number: CC3703B7227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE AFT CARGO DOOR, DOOR STRUCK STAND AND DENTED THE OUTER SKIN.  CARGO DOOR EXTERIOR SKIN WAS REPAIR IAW REO 670-52-31-148 REV -- DATED 2024-10-03. THIS IS GENERATED TO CAPTURE THE RII DURING THE REPAIR.       CC670-38722-7
